# SDR C1HA9700002

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705CA
- Make and model: Boeing 727223
- Aircraft serial: 19479
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SAV - FLT 604 - LEFT MLG UNSAFE LIGHT ILLUMINATED PRIOR TO TOUCHDOWN.  MANUALLY EXTENDED GEAR.  LT MLG POSITION INDICATING DOWNLOCK SENSOR OUT OF ADJUSTMENT.  ADJUSTED SENSOR IAW B727 MM 32-61-0.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION IAW B727MM 32-32-0.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
